RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 16, Issue 1  


Some tests of chi-square type for continuous distributions
D. M. Čibisov
3
Characterizations of the Behrens–Fisher and related problems (a goodness of fit point of view)
M. Csörgö, V. Seshadri
21
Branching processes with immigration and related limit theorems
K. Kawazu, Sh. Watanabe
34
On composition convergent sequences of measures on compact groups
V. M. Maksimov
52
A problem in a scheme of disposal of particles in cells, and cycles of random permutation
V. F. Kolčin
67
A limit theorem for a characteristic of a random Boolean matrix
M. V. Kozlov
83
On limit distributions of order statistics of a multinomial distribution
G. I. Ivčenko
94
On estimation of the remainder in the central limit theorem for sums of functions of independent random variables and sums of the form $\Sigma f(t2^k)$
V. I. Ladohin, D. A. Moskvin
108
The limit distribution of the extreme terms of the variational series under the large deviation type conditions for the sample mean .
A. V. Nagaev
118

Short Communications
On the problem of pattern recognition
A. A. Borovkov
132
On the approximation of the distributions of sums of lattice random variables when the number of addends is small
N. G. Gamkrelidze, Yu. V. Prohorov
136
An estimate of the convergence rate for the absorption probability
S. V. Nagaev
140
Random mappings with one attracting center
V. E. Stepanov
148
On asymptotical behaviour of some functionals of processes with independent increments
Yu. A. Davydov, I. A. Ibragimov
157
On estimation of the residual in the central limit theorem for sums of random number of summands
J. Tomkó
164
Non-classical limit theorems
J. J. Mačys
172
On the S. N. Bernstein inequality
S. L. Blyumin, B. D. Kotlyar
181
Optimal stopped games
Yu. I. Kifer
183
The designs of experiments for linear optimality criteria
V. V. Fedorov
189

Reviews and Bibliography
Book review: W. Molenaar “Approximations to thePoisson, Binomial and Hypergeometric Distribution Functions”
L. N. Bol'šev
196
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020